Linear Difference Equations: Closedness of Covariant Sequences.
Mathematische Annalen, Tome 187 (1970), pp. 69-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__187_162005,
author = {Juan Jorge Sch\"affer},
title = {Linear {Difference} {Equations:} {Closedness} of {Covariant} {Sequences.}},
journal = {Mathematische Annalen},
pages = {69--76},
year = {1970},
volume = {187},
zbl = {0185.22501},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__187_162005/}
}
Juan Jorge Schäffer. Linear Difference Equations: Closedness of Covariant Sequences.. Mathematische Annalen, Tome 187 (1970), pp. 69-76. http://geodesic.mathdoc.fr/item/MAN_1970__187_162005/